# SDR SWAA2025040721633

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 42,574 hours, 19,756 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

ON APPLYING APU BLEED AND LEFT PACK IN AUTO FUMES AND VAPOR/SMOKE IN COCKPIT.<[01] OPERATED APU AND PACKS FOR 1 HR TO CLEAR THE SMELL OF DEICE FLUID FROM PACKS PER AMM 21-31-00. A/C OK FOR SERVICE;[02] OPERATED APU AND PACKS FOR 1 HR TO CLEAR THE SMELL OF DEICE FLUID FROM PACKS PER AMM 21-31-00. A/C OK FOR SERVICE. COMPLIED WITH CONDITIONAL INSPECTION PER AMM 05-51-56.  DANIEL COLLIER E104025 TMNT 4118034043 SUBMITTED FOR CORRECTION.
